Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS New Orleans, LA

May 10, 2021Orleans Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at May 10, 2021, 11:08 AM CDT for Orleans Parish, Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2021, 11:08 AM CDT (16:08 UTC)
Expired
May 10, 2021, 12:00 PM CDT
In force
52 min
Issued by
NWS New Orleans, LA

County Orleans Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

979 
WWUS84 KLIX 101608
SPSLIX

Special Weather Statement
National Weather Service New Orleans LA
1108 AM CDT Mon May 10 2021

LAZ060-061-063-064-069-070-077-078-101700-
Lower Plaquemines-Western Orleans-Upper St. Bernard-St.
Charles-Eastern Orleans-Lower St. Bernard-Upper Plaquemines-Upper
Jefferson-
1108 AM CDT Mon May 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...EASTERN ST. CHARLES...ORLEANS...NORTHERN JEFFERSON AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 1108 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Jefferson to 8 miles southeast of
Bayou Gauche. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Chalmette, Avondale, Metairie, Marrero, Harvey, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Jean Lafitte, Poydras, River Ridge, Myrtle Grove, Ama,
Estelle and Woodmere.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 222 and 254.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

LAT...LON 2980 9037 3005 9026 3002 9018 3003 9003
      3004 9003 3007 8994 3015 8987 3010 8984
      3012 8978 3008 8968 3006 8973 3003 8972
      3004 8982 3000 8985 2994 8982 2995 8971
      2992 8975 2986 8968 2959 8991
TIME...MOT...LOC 1608Z 277DEG 33KT 3001 9009 2976 9029 

$$

MEFFER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at May 10, 10:35 AM CDT, 33 minutes earlier.

Area forecast discussion, May 10, 10:35 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1035 AM CDT Mon May 10 2021

.MORNING UPDATE...Updates to temperatures, POP, weather, and wind
grids based on a combination of surface based, radar, and
satellite observations. A weak boundary is evident extending along
the I-10 corridor extending from the Baton Rouge area down through
New Orleans. To the north of the boundary, more stratiform
precipitation is occurring and temperatures have been rain cooled.
Have adjusted temperatures down into the upper 60s for the morning
hours with some recovery back into the 70s expected by this
afternoon as the rain comes to end.

The latest short term guidance along with radar and satellite
analysis is indicating that the band of heavier thunderstorms
currently pushing along the boundary through the River Parishes
will pass through metro New Orleans over the next couple of hours
and then sweep offshore. Have highest POP values around the lunch
break and then lowering POP across the region through the
afternoon and evening hours. Overall, the overnight hours should
be fairly quiet as some weak subsidence in the wake of the jet
streak and vorticity max slides through the forecast area.

&&

.PREV DISCUSSION... /issued 753 AM CDT Mon May 10 2021/

AVIATION (12z TAF package)...
Challenging TAFs this morning with the numerous showers and
scattered thunderstorms resulting in highly variable conditions
across the region. These torrential downpours will be accompanied
by brief IFR to LIFR conditions with predominately VFR in its
wake. CIGs may gradually lower to MVFR from north to south
between 15-18Z. Another more organized complex of showers and
storms is expected to move thru the SE LA terminals during this
window. The primary impacts at the terminals will once again be
brief IFR-LIFR restrictions during heavy downpours.

As winds decouple this evening, low clouds and perhaps patchy fog
is favored. Accordingly, MVFR conditions are likely with at least
localized IFR or lower conditions possible, especially between
06-12Z Tuesday. - JK

PREV DISCUSSION... /issued 616 AM CDT Mon May 10 2021/

MORNING UPDATE...
A few changes to the Flash Flood Watch were made. The first was
to cancel the headline for the southwest tier of MS - additional
heavy downpours through mid morning may produce isolated 1"
rainfall amounts, but the greater risk for flash flooding this
morning has shifted farther south (closer proximity to the
stationary front and influx of greater instability). Also, a
portion of the watch was extended until 4 PM for areas south of
the tidal lakes in SE LA (excluding the parishes along Gulf
coast).

The latest CAMs are showing the last round of showers and storms
dropping southeastward across the Southshore toward midday and
into the early afternoon. Unfortunately, these are the same areas
that received heavy rainfall during the overnight and are most
vulnerable to flash flooding. The last few runs of the HRRR are
particularly concerning, showing a band of 6-11" QPF right over
the NOLA metro. High-end, potentially catastrophic flash flooding
could unfold if this were to occur in the urban locales,
especially considering the flooding issues that are ongoing after
3-4" of rain fell in a short period of time overnight. However,
the HRRR has been consistently running too wet by almost twofold
since yesterday. The exact location of heavy rainfall is
uncertain, but it's important to communicate a potential worst-
case scenario for planning purposes. - JK

PREV DISCUSSION... /issued 432 AM CDT Mon May 10 2021/

SHORT TERM...
After a nice stretch of quiet weather, an unsettled weather pattern
that began last night will continue through Wednesday with multiple
rounds of showers and storms. This is the presence of a front along
the Gulf Coast that will not move much as a zonal flow pattern aloft
parallels this west-east oriented boundary.

The main concern is the flash flood threat through about midday. The
environment is still conducive for flash flooding this morning with
a very moist (PWATs approaching 2"), unstable (SBCAPE of 1500-2000
J/kg) airmass in the warm sector across far SE LA and coastal MS. A
25 kt south-southwesterly low-level jet is resulting in overrunning
across the quasi-stationary front. So while the overnight convection
hasn't quite evolved into what was originally thought (which was a
more organized line that would favor training of heavy showers and
storms), extremely high rainfall rates (3-4" in an hour) will be
enough to produce flash flooding, especially if it falls over the
the I-10/I-12 corridors. This has already happened in the NOLA metro
overnight and flash flood reports are coming in. Based on radar
trends, there could be a second round of heavy rainfall and flash
flooding mid to late morning across the I-10 and I-12 corridors as
the cluster of storms that is currently over central LA moves to the
southeast. Accordingly, the Flash Flood Watch continues for the
northern 2/3 of the CWA and it may need to be extended past the
current noon expiration time (especially for locations east of I-
55).

The other concern in the short term is severe storms (mainly
damaging winds and large hail), but this risk appears to be much
more localized and conditional. SPC has us in a marginal severe
risk for today and Tuesday. -JK

LONG TERM...
By Wednesday evening, a shortwave should be pushing most of the
moisture out of our CWA, with only chance PoPs for Wednesday night
and Thursday, before drier weather for the weekend. Opted to not
change blended temperature forecast for now, which is somewhat
closer to the GFS solution.  35

MARINE...

S-SE flow will persist through Tuesday night with the region
located south of a stationary boundary. The strongest winds (15-20
kt) are occurring farther offshore in our far southern coastal
waters of SE LA early this morning. These winds will gradually
relax to 10-15 kt today as the high to the east weakens.

Winds shift out of the NE on Wednesday after the front finally
pushes southward. NE flow will persist through Friday and
gradually strengthen to 15 to 20 knots. Seas will turn choppy at
4 to 5 feet as these winds persist. -JK

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  67  80  65 /  90  40  90  80
BTR  81  69  84  67 / 100  40  70  50
ASD  81  70  84  68 / 100  40  70  50
MSY  82  74  85  72 / 100  30  50  40
GPT  78  70  83  69 / 100  30  60  40
PQL  78  69  83  67 / 100  40  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 4 PM CDT this afternoon for LAZ056>061-
     063>065-077-078.

     Flash Flood Watch until noon CDT today for LAZ034>037-039-
     046>050-071-072-075-076.

GM...None.
MS...Flash Flood Watch until noon CDT today for MSZ077-080>082.

GM...None.
&&

In the hours before

Special weather statement, May 10, 6:04 AM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
604 AM CDT Mon May 10 2021

LAZ034-046>049-101200-
Iberville-Ascension-Pointe Coupee-West Baton Rouge-East Baton Rouge-
604 AM CDT Mon May 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASCENSION...WEST
BATON ROUGE...SOUTH CENTRAL POINTE COUPEE...NORTHERN IBERVILLE AND
SOUTHWESTERN EAST BATON ROUGE PARISHES...

At 604 AM CDT, a strong thunderstorm was located near Ramah, or 14
miles southeast of Krotz Springs, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Plaquemine, Port Allen, Oak Hills Place, St. Gabriel,
Addis, Brusly, Maringouin, Rosedale, Grosse Tete, Westminster, Old
Jefferson, Merrydale, Erwinville, Inniswold, Ramah, Village St.
George, Shenandoah, Gardere and Brownfields.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 127 and 171.
 Interstate 12 between mile markers 1 and 8.
 Interstate 110 in Louisiana between mile markers 1 and 8.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3051 9164 3057 9100 3026 9099 3033 9163
      3035 9163 3036 9164 3038 9164 3038 9163
      3041 9163 3043 9164
TIME...MOT...LOC 1104Z 268DEG 31KT 3043 9155
Special weather statement, May 10, 6:06 AM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
606 AM CDT Mon May 10 2021

LAZ034>036-MSZ068-069-101200-
East Feliciana-Pointe Coupee-West Feliciana-Wilkinson-Amite-
606 AM CDT Mon May 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE AND NORTH CENTRAL EAST FELICIANA
PARISHES...WILKINSON AND WESTERN AMITE COUNTIES...

At 606 AM CDT, a strong thunderstorm was located near Big Bend, or 8
miles east of Bordelonville, moving east at 45 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Centreville, Woodville, Gloster, Norwood, Lettsworth, Fort Adams and
Crosby.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3104 9172 3104 9165 3097 9166 3100 9163
      3104 9156 3107 9157 3112 9162 3123 9157
      3124 9153 3122 9151 3125 9148 3134 9100
      3133 9099 3135 9097 3095 9093 3093 9180
      3097 9181
TIME...MOT...LOC 1106Z 257DEG 38KT 3111 9176
Special weather statement, May 10, 6:16 AM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
616 AM CDT Mon May 10 2021

LAZ057-058-060-061-063-077-101200-
Western Orleans-St. Charles-St. John The Baptist-St. James-Upper
Plaquemines-Upper Jefferson-
616 AM CDT Mon May 10 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ST. JAMES...NORTHERN ST. CHARLES...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 616 AM CDT, a strong thunderstorm was located near Edgard, or near
Reserve, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Reserve, Avondale, Metairie, Hahnville, Laplace,
Marrero, Harvey, Timberlane, Belle Chasse, Jefferson, Gretna,
Harahan, Westwego, Montz, Luling, Garyville, River Ridge, Boutte and
Ama.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 212 and 242.
 Interstate 310 between mile markers 1 and 11.
 Interstate 610 between mile markers 1 and 4.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2988 9053 2989 9054 2989 9060 2990 9069
      3008 9066 3008 9040 3006 9037 3005 9026
      3002 9018 3003 9003 3006 9003 3004 9001
      2980 9001
TIME...MOT...LOC 1116Z 278DEG 22KT 2998 9059

MSW
Special weather statement, May 10, 7:25 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
725 AM CDT Mon May 10 2021

LAZ048>050-058-072-101315-
Livingston-Ascension-Southern Tangipahoa-St. John The Baptist-East
Baton Rouge-
725 AM CDT Mon May 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. JOHN THE
BAPTIST...NORTHEASTERN ASCENSION...SOUTHERN LIVINGSTON...SOUTH
CENTRAL TANGIPAHOA AND SOUTHERN EAST BATON ROUGE PARISHES...

At 725 AM CDT, a strong thunderstorm was located over Port Vincent,
or 10 miles southeast of Denham Springs, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Laplace, French Settlement, Port Vincent, Prairieville, Whitehall and
Killian.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 207 and 210.
 Interstate 55 in Louisiana between mile markers 1 and 20.

LAT...LON 3046 9091 3034 9033 3023 9037 3022 9040
      3018 9043 3010 9042 3008 9043 3029 9098
TIME...MOT...LOC 1225Z 288DEG 28KT 3035 9086
Special weather statement, May 10, 9:57 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
957 AM CDT Mon May 10 2021

LAZ049-050-056>061-063>067-072-075>078-101600-
Lower Terrebonne-St. Charles-Livingston-Eastern
Orleans-Ascension-Upper Terrebonne-Southern Tangipahoa-St.
James-Southeast St. Tammany-Western Orleans-Upper St.
Bernard-Northwest St. Tammany-Lower Lafourche-Assumption-St. John The
Baptist-Upper Plaquemines-Upper Lafourche-Upper Jefferson-
957 AM CDT Mon May 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST.
BERNARD...WESTERN ORLEANS...CENTRAL ST. TAMMANY...NORTHEASTERN
TERREBONNE...NORTHWESTERN LAFOURCHE...NORTHWESTERN JEFFERSON...ST.
JOHN THE BAPTIST...EAST CENTRAL ASCENSION...ST. JAMES...ST.
CHARLES...EASTERN LIVINGSTON...SOUTHERN TANGIPAHOA...NORTHWESTERN
PLAQUEMINES AND ASSUMPTION PARISHES...

At 957 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Ponchatoula to Wallace to near Bayou
Geneve. Movement was east at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Houma, Slidell, Hammond, Thibodaux, Covington,
Napoleonville, Reserve, Metairie, Hahnville, Laplace, Marrero,
Chalmette, Avondale, Harvey, East New Orleans, Timberlane, Belle
Chasse, Jefferson and Gretna.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 189 and 213, and
between mile markers 215 and 255, and near mile marker 261.
 Interstate 12 between mile markers 29 and 84.
 Interstate 55 in Louisiana between mile markers 1 and 33.
 Interstate 59 in Louisiana between mile markers 2 and 11.
 Interstate 310 between mile markers 1 and 11.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2966 9110 2981 9110 2986 9120 3000 9126
      3010 9081 3055 9063 3047 8970 3044 8968
      3021 8979 3026 8998 3039 9019 3022 9040
      3018 9043 3006 9038 3002 9018 3004 9000
      3015 8986 3015 8985 2984 8999 2931 9089
TIME...MOT...LOC 1457Z 285DEG 32KT 3044 9048 3005 9065 2985 9111

MEFFER
Special weather statement, May 10, 11:08 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1108 AM CDT Mon May 10 2021

LAZ060-061-063-064-069-070-077-078-101700-
Lower Plaquemines-Western Orleans-Upper St. Bernard-St.
Charles-Eastern Orleans-Lower St. Bernard-Upper Plaquemines-Upper
Jefferson-
1108 AM CDT Mon May 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...EASTERN ST. CHARLES...ORLEANS...NORTHERN JEFFERSON AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 1108 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Jefferson to 8 miles southeast of
Bayou Gauche. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Chalmette, Avondale, Metairie, Marrero, Harvey, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Jean Lafitte, Poydras, River Ridge, Myrtle Grove, Ama,
Estelle and Woodmere.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 222 and 254.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

LAT...LON 2980 9037 3005 9026 3002 9018 3003 9003
      3004 9003 3007 8994 3015 8987 3010 8984
      3012 8978 3008 8968 3006 8973 3003 8972
      3004 8982 3000 8985 2994 8982 2995 8971
      2992 8975 2986 8968 2959 8991
TIME...MOT...LOC 1608Z 277DEG 33KT 3001 9009 2976 9029

MEFFER

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:48 PM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more15 hr
May 10, 1:00 AM CDTSpecial Weather StatementLIXAscension, Livingston60 min
May 10, 1:29 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Saint James70 min
May 10, 1:49 AM CDTSpecial Weather StatementLIXAssumption, Saint James, Saint John the Baptist56 min
May 10, 1:54 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Saint James51 min
May 10, 2:01 AM CDTSpecial Marine WarningLIX59 min
May 10, 2:43 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles2 hr
May 10, 2:52 AM CDTSpecial Marine WarningLIX53 min
May 10, 2:57 AM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Charles9 hr
May 10, 3:25 AM CDTSpecial Weather StatementLIXOrleans35 min
May 10, 3:37 AM CDTSpecial Marine WarningLIX113 min
May 10, 3:41 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard18 min
May 10, 4:20 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard115 min
May 10, 5:26 AM CDTSpecial Marine WarningLIX64 min
May 10, 5:29 AM CDTSpecial Marine WarningLIX2 hr
May 10, 5:38 AM CDTSpecial Weather StatementLIXWest Baton Rouge67 min
May 10, 6:04 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge56 min
May 10, 6:16 AM CDTSpecial Weather StatementLIXSaint Charles44 min
May 10, 6:36 AM CDTSpecial Marine WarningLIX54 min
May 10, 7:25 AM CDTSpecial Weather StatementLIXSaint John the Baptist50 min
May 10, 7:34 AM CDTSpecial Marine WarningLIX56 min
May 10, 7:51 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge54 min
May 10, 8:23 AM CDTSpecial Marine WarningLIX67 min
May 10, 8:28 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, West Baton Rouge62 min
May 10, 9:16 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 2 more44 min
May 10, 9:38 AM CDTTornado WarningLIXAscension, Livingston, Saint James, Saint John the Baptist20 min
May 10, 9:57 AM CDTSpecial Weather StatementLIXAssumption, Orleans, Saint Charles, Saint James, Saint John the Baptist, Saint Tammany63 min
May 10, 10:29 AM CDTSpecial Marine WarningLIX61 min
May 10, 11:17 AM CDTSpecial Marine WarningLIX58 min
May 10, 12:10 PM CDTSpecial Marine WarningLIX65 min
May 10, 12:14 PM CDTSpecial Marine WarningLIX91 min
May 10, 1:08 PM CDTSpecial Marine WarningLIX67 min
May 10, 1:44 PM CDTSpecial Marine WarningLIX28 min
May 10, 2:09 PM CDTSpecial Marine WarningLIX66 min
May 10, 3:09 PM CDTSpecial Marine WarningLIX96 min
May 10, 4:05 AM CDTSevere Thunderstorm WarningLIXHancock25 min
May 10, 6:06 AM CDTSpecial Weather StatementLIXWilkinson54 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.